IJPAM: Volume 50, No. 3 (2009)

GROWTH OF ENTIRE FUNCTION SATISFYING
DIFFERENTIAL EQUATION

Sanjib Kumar Datta$^1$25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN CODE: 743102, West Bengal, INDIA, Arup Ratan Das$^2$
$^1$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: [email protected]
$^2$Pathardanga Osmania High Madrasah
P.O.-Panchgram, P.S. Nabagram, District Murshidabad
PIN Code 742184, West Bengal, INDIA
e-mail: [email protected]


Abstract.In this paper we study the comparative growth of composite entire functions which satisfy second order linear differential equations.

Received: October 25, 2008

AMS Subject Classification: 30D35, 30D30

Key Words and Phrases: entire function, meromorphic function, second order linear differential equation, composition, growth

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 3